MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB W/ ACCESSORIES (W/O STATLOCK)(CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB W/ ACCESSORIES (W/O STATLOCK)(CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0568-05
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported by the customer through emergency support program that the sensation plus 40cc had fiber-optic sensor failure alarm on a cardiosave during use.Nurse denied any kink or fold in the fo cable and stated that he had already unplugged and re plugged the fo sensor cable once before.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Other contact phone number: (b)(6).Updated field: b4, g3, g6, h2, h4, h6(type of investigation, investigation findings, investigation conclusions), h11.Corrected field: d4 udi number.Matthew, a ccu rn, called into emergency support program line for assistance with a fiber-optic sensor failure alarm on a cardiosave during use.Matthew denied any kink or fold in the fo cable and stated that he had already unplugged and re plugged the fo sensor cable once before.Esp team asked to repeat the step, verifying that it was arrow to arrow and seated appropriately.There was no patient harm or injury reported.
 
Event or Problem Description
N/a.

Brand Name
SENSATION PLUS 7.5FR. 40CC IAB W/ ACCESSORIES (W/O STATLOCK)(CHINA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24128063
Report Number2248146-2026-0000456
Device Sequence Number5430663
Product Code DSP
UDI-Device Identifier10607567109442
UDI-Public(01)10607567109442(10)3000478158(17)280527(11)250527
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0568-05
Device Catalogue Number0684-00-0568-05
Device Lot Number3000478158
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE
Patient SexUnknown